×

Found 2,305 Documents (Results 1–100)

100
MathJax

Uniqueness criterion for solutions of nonlocal problems on a finite interval for abstract singular equations. (English. Russian original) Zbl 07488476

Math. Notes 111, No. 1, 20-32 (2022); translation from Mat. Zametki 111, No. 1, 24-39 (2022).
MSC:  34G10 34B10 34B16
PDF BibTeX XML Cite
Full Text: DOI

Inverse scattering transform for a nonlocal derivative nonlinear Schrödinger equation. (English. Russian original) Zbl 1486.81097

Theor. Math. Phys. 210, No. 1, 31-45 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 38-53 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Class of Fredholm boundary value problems for the wave equation with conditions on the entire boundary. (English) Zbl 07620468

Manuilov, Vladimir M. (ed.) et al., Differential equations on manifolds and mathematical physics. Dedicated to the memory of Boris Sternin. Selected papers based on the presentations of the conference on partial differential equations and applications, Moscow, Russia, November 6–9, 2018. Cham: Birkhäuser. Trends Math., 48-59 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software